# SDR SWAA2019081535960

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 50,212 hours, 29,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER INTERCOSTAL CRACKED BETWEEN BS. 344 TO BS. 360, AROUND CENTER FASTENER.   R&R INTERCOSTAL IAW SRM AND DWG.
